# SDR SWIA201128086

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 23,130 hours, 19,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 3 EMERGENCY LIGHT STRIP DOES NOT ILLUMINATE.  (FLT 6404)  REPLACED SOCKET STRIP AND FORWARD CABLE CONNECTOR FOR FLOOR EMERGENCY LIGHT STRIP.
